# SDR DALA2014092505239

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AFT CORNER OF FRAME BS 256 AND LONGERON 11R AT PAX CABIN.  REMOVE INTERCOSTAL IAW SRM 51-30-2.  STOP CRACK AND FABRICATED REPAIR IAW SRM 53-01, FIG 2, TREATED AND PAINTED REPAIR PARTS IAW SRM 51-10-3, PAR 14, 21 INSTALLED REPAIR IAW SRM 51-30-2 AND INTERCOSTAL WAS INSTALLED IAW SRM 51-30-5.  PERFORM VISUAL INSPECTION EACH "L" CHECK IAW TOPP 30-10-70.
